# SDR AALA202503107669

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 64,462 hours, 27,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR GIRT BAR HOOKS ARE TOO TIGHT, DIFFICULT TO UTILIZE DURING ARMING AND DISARMING. ADJUSTED SLIDE CLIPS ON L2 DOOR, PER AMM 25-66-01.
